EconPapers    
Economics at your fingertips  
 

An ergodic BSDE approach to forward entropic risk measures: representation and large-maturity behavior

Wing Fung Chong (), Ying Hu (), Gechun Liang () and Thaleia Zariphopoulou ()
Additional contact information
Wing Fung Chong: University of Illinois at Urbana-Champaign
Ying Hu: Université Rennes 1
Thaleia Zariphopoulou: The University of Texas at Austin

Finance and Stochastics, 2019, vol. 23, issue 1, No 7, 239-273

Abstract: Abstract Using elements from the theory of ergodic backward stochastic differential equations (BSDEs), we study the behavior of forward entropic risk measures in stochastic factor models. We derive general representation results (via both BSDEs and convex duality) and examine their asymptotic behavior for risk positions of large maturities. We also compare them with their classical counterparts and provide a parity result.

Keywords: Forward entropic risk measures; Stochastic factor models; Ergodic BSDE; Convex duality representation; Large-maturity behavior; 91G10; 91G80; 60H30 (search for similar items in EconPapers)
JEL-codes: G11 D81 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00780-018-0377-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: An ergodic BSDE approach to forward entropic risk measures: representation and large-maturity behavior (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:23:y:2019:i:1:d:10.1007_s00780-018-0377-3

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

DOI: 10.1007/s00780-018-0377-3

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-03-28
Handle: RePEc:spr:finsto:v:23:y:2019:i:1:d:10.1007_s00780-018-0377-3